File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: Some Inverse Forms of the Pachpatte Integral Inequalities

TitleSome Inverse Forms of the Pachpatte Integral Inequalities
Authors
Issue Date2005
PublisherFulgur Publishers Ltd. The Journal's web site is located at http://www.uni-miskolc.hu/~matsefi/Octogon/
Citation
Octogon Mathematical Magazine, 2005, v. 13, p. 65-71 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/75319
ISSN

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_HK
dc.contributor.authorChangjian, Zen_HK
dc.date.accessioned2010-09-06T07:10:00Z-
dc.date.available2010-09-06T07:10:00Z-
dc.date.issued2005en_HK
dc.identifier.citationOctogon Mathematical Magazine, 2005, v. 13, p. 65-71en_HK
dc.identifier.issn1222-5657en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75319-
dc.languageengen_HK
dc.publisherFulgur Publishers Ltd. The Journal's web site is located at http://www.uni-miskolc.hu/~matsefi/Octogon/en_HK
dc.relation.ispartofOctogon Mathematical Magazineen_HK
dc.titleSome Inverse Forms of the Pachpatte Integral Inequalitiesen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1222-5657&volume=13&spage=65&epage=71&date=2005&atitle=Some+Inverse+Forms+of+the+Pachpatte+Integral+Inequalitiesen_HK
dc.identifier.emailCheung, WS: wscheung@hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.identifier.hkuros112386en_HK
dc.identifier.volume13-
dc.identifier.spage65-
dc.identifier.epage71-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats